Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What causes ear pain?

I have a film on the roof of my mouth now there is a nasty film on tongue with a blister. I was diagnoised with gastroparesis and am currently taking meds for acid reflux. My ears hurt. I had sinus surgery in May. I thought maybe it was gerd. I've been to the ENT specialist, gas specialist, and primary. I'm losing my patience. I was told me ears are clear, and told to double intake of acid reflux medicine?
Asked On : Sat, 15 Mar 2014
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
ENT Specialist 's  Response
This ear pain is typically pointing towards "referred otalgia". Some times lesions of oral cavity can cause referred pain in the Ear. I think you should try taking canidid mouth paint 3-4 times a day, along with the antireflux medicines and chlorhexidine mouth wash. Also oral antifungal like flucanazol 150mg once a day (alternate day) for 4weeks can help with your oral symptoms.
Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions